Do side effects go away after a time ?
- 24 Aug 2013 by philly chick
- 15 Oct 2013
- nausea/vomiting, side effect, butrans, patch
I started 5 mg. butrans patch yesterday and am expereincing nausea feeling energized. Do these go away with time ?
Nausea should go away as your body gets used to it. Feeling energized?? Isn't that a good thing? None of my meds have that effect, wish it did as I have severe chronic fatigue. Wishing you the best... Be well as can be...
Pain medications tend to have that kind of effect on me especially the strong pain meds. I get a bit hyper, energetic and very talkative. There's no slowing me down when I get like that.
This is a side effect that you should discuss with your doctor.
hi philly chic, im sure by now you have adjusted to the dose. let us know how its going...
I forgot to mention as well, the euphoric effects will dissipate once you acclimate to the patch.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2011 • 1 answer
Posted 5 Aug 2012 • 3 answers
Posted 14 Aug 2013 • 4 answers
Posted 21 Mar 2015 • 3 answers
Posted 4 Apr 2016 • 1 answer